Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 41, NWS Denver/Boulder, CO

August 3, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Aug 3, 2013, 2:01 PM MDT for Washington County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2013, 2:01 PM MDT (20:01 UTC)
Expired
Aug 3, 2013, 2:30 PM MDT
In force
29 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Washington County, CO

The radar

The Denver radar (KFTG), 85 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WFUS55 KBOU 032001
TORBOU
COC121-032030-
/O.NEW.KBOU.TO.W.0041.130803T2001Z-130803T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
201 PM MDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 230 PM MDT
    
* AT 201 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR WOODLIN SCHOOL...OR 32 MILES SOUTHWEST OF
  AKRON...AND IS NEARLY STATIONARY.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  LAST CHANCE...WOODROW...LINDON AND WOODLIN SCHOOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3969 10365 4000 10367 3999 10340 3969 10336
TIME...MOT...LOC 2001Z 007DEG 3KT 3977 10356 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

COOPER
1 follow-up statement
732 
WWUS55 KBOU 032022
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT SAT AUG 3 2013

COC121-032030-
/O.CON.KBOU.TO.W.0041.000000T0000Z-130803T2030Z/
WASHINGTON CO-
222 PM MDT SAT AUG 3 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...
    
AT 222 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER LAST CHANCE...OR 33 MILES SOUTHWEST OF AKRON...
THE STORM WAS NEARLY STATIONARY.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LAST CHANCE...WOODROW...LINDON AND WOODLIN SCHOOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3969 10365 4000 10367 3999 10340 3969 10336
TIME...MOT...LOC 2022Z 007DEG 3KT 3975 10356 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

COOPER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 3, 10:34 AM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 3, 10:34 AM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1034 AM MDT SAT AUG 3 2013

.UPDATE...CURRENT FORECAST ALREADY MENTIONS QUITE A BIT OF WEATHER
THIS AFTERNOON...AND ALL THE NECESSARY INGREDIENTS SEEM TO BE
COMING TOGETHER. DEW POINTS ON THE EASTERN PLAINS ARE IN THE MID
AND UPPER 60S WITH SOUTHEASTERLY SURFACE WINDS THAT WILL HELP HOLD
THE MOISTURE CLOSER TO THE FOOTHILLS. SKIES OVER THE I-25 CORRIDOR
ARE SUNNY...ALLOWING FOR STRONG SOLAR HEATING THROUGH THE NEXT FEW
HOURS. MODEL SOUNDINGS CONTINUE TO INDICATE CAPE VALUES OF
1000-1500 J/KG WILL DEVELOP DURING THE AFTERNOON. SATELLITE
IMAGERY SHOWS A BATCH OF CLOUDINESS OVER THE WEST SLOPE AND
EASTERN UTAH WHICH SHOULD BE WEAK UPPER IMPULSE THAT IS EXPECTED
TO CROSS OVER NORTHEAST COLORADO DURING THE AFTERNOON. THE
FORECAST PACKAGE DOES NOT APPEAR TO REQUIRE ANY TWEAKING AT THIS
POINT...SO NO UPDATES WILL BE FORTHCOMING.

&&

.AVIATION...NO CHANGES TO PREVIOUS THINKING. STRONG HEATING
THROUGH MIDDAY SHOULD GIVE WAY TO INCREASING CLOUDS THROUGH THE
AFTERNOON AND CEILINGS DROPPING TO ABOUT 6000 FEET AGL WITH
THUNDERSTORMS THAT DEVELOP. GUSTY OUTFLOW WINDS FROM THE MODERATE
RAIN SHOWERS SHOULD BE EXPECTED.

&&

.HYDROLOGY...MID-LEVEL WINDS WILL BE WEAK THIS AFTERNOON...10-15
KNOTS OUT OF THE WEST. SLOW MOVING STORM MOTIONS WILL BE POSSIBLE
WITH SHOWERS CAPABLE OF PRODUCING UP TO AN INCH OF RAIN IN 30-45
MINUTES. IF SHOWERS MOVE OVER BURN SCARS THEN FLOODING WILL BE
POSSIBLE. ON THE PLAINS...LOCALIZED URBAN FLOOD PROBLEMS MAY
DEVELOP FROM RAINFALLS OF ONE-HALF TO ONE INCH IN AN HOUR OR LESS.

&&

.PREV DISCUSSION... /ISSUED 348 AM MDT SAT AUG 3 2013/

SHORT TERM...UPPER LEVEL RIDGE WILL REMAIN CENTERED OVER TEXAS
TODAY AND TONIGHT. A WEST TO SOUTHWEST FLOW ALOFT WILL PREVAIL OVER
COLORADO. A SHORT WAVE CURRENTLY NEAR THE FOUR CORNERS HAS TRIGGERED
THUNDERSTORMS OVER WESTERN COLORADO EARLY THIS MORNING. THIS WAVE
WILL ROTATE AROUND THE RIDGE AND MOVE OVER EASTERN COLORADO TODAY.

AT THE SURFACE...A HIGH PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS
THE UPPER MISSISSIPPI REGION. THIS IS PRODUCING EAST TO SOUTHEAST
WINDS ACROSS NORTHEAST COLORADO AND INCREASING LOW LEVEL MOISTURE.
MID LEVEL MOISTURE WILL ALSO INCREASE. PRECIPITABLE WATER VALUES
WILL RISE TO AROUND 1.25 INCHES OVER THE EASTERN PLAINS WITH
SLIGHTLY LOWER VALUES ALONG THE FRONT RANGE. CAPES WILL CLIMB TO
1000-2000 J/KG TODAY. THIS MOISTURE AND INSTABILITY COMBINED WITH
LIFT FROM THE APPROACHING WAVE WILL RESULT IN SCATTERED
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.

ENOUGH SHEAR COMBINED WITH THE INSTABILITY MAY PRODUCE SOME SEVERE
STORMS TODAY. GOLF BALL SIZED HAIL...DAMAGING WINDS AND VERY HEAVY
RAIN WILL BE POSSIBLE WITH THE THUNDERSTORMS. AN ISOLATED TORNADO OR
TWO WILL BE POSSIBLE DUE TO THE GOOD SHEAR AND LOWER CLOUD BASES
(LCL).

NEARLY EVERY MODEL IS SHOWING AT LEAST SCATTERED CONVECTION THIS
AFTERNOON AND EVENING. ONE THING THE MODELS ARE STRUGGLING WITH IS
THE WESTWARD ADVANCEMENT OF MOISTURE AND LOW CLOUDS. SEEMS THE LOW
CLOUDS ARE FARTHER WEST THAN PREDICTED BY THE MODELS. HIGHS WILL
GREATLY VARY TODAY BECAUSE OF CLOUD COVER. THE NORTHEAST CORNER OF
THE STATE WILL LIKELY BE UNDER LOW CLOUDS THROUGH EARLY AFTERNOON.
THIS WILL LIMIT HEATING AND KEEP HIGHS IN THE 70S. ALONG THE FRONT
RANGE...LOW CLOUDS MAY MAKE A BRIEF VISIT...HOWEVER MID AND HIGH
CLOUDS WILL STREAM OVER THE AREA. THE NUMBER OF BREAKS IN THESE
CLOUDS WILL DETERMINE HOW WARM IT WILL BE. IT WILL BE A WARM START
TO THE DAY SO THINK MID 80S ARE A GOOD BET. THIS SHOULD BE WARM
ENOUGH ALONG WITH THE APPROACHING WAVE TO BREAK THE CAP AND TRIGGER
CONVECTION. WILL GO WITH 40 TO 70 POPS FOR THIS AFTERNOON AND
EVENING.

LONG TERM...CONTINUED MORE OF THE SAME...THE UPPER RIDGE CENTER
STAYS OVER TEXAS SUNDAY THROUGH MONDAY NIGHT...WITH WEST-
SOUTHWESTERLY FLOW ALOFT FOR THE CWA. THE SYNOPTIC SCALE ENERGY
IS BENIGN. THE BOUNDARY LAYER FLOW WILL BE DOMINATED BY THE
USUALLY DIURNAL PATTERNS. THE CROSS SECTIONS CONTINUE TO SHOW
PLENTY OF MID AND UPPER LEVEL MOISTURE THROUGH THE PERIODS. THE
BOUNDARY LAYER DEW POINTS ARE PROGGED IN THE MID 50S TO MID 60S
OVER THE PLAINS SUNDAY...THEY DROP OFF INTO THE MID 40S WEST TO
LOWER 60S EASTERN PLAINS ON MONDAY. PRECIPITABLE WATER VALUES ARE
IN THE 0.75 TO 0.95 INCH RANGE OVER THE WESTERN PLAINS ALL FOUR
PERIODS. THE ONLY DECENT CAPE PROGGED ON THE GFS OR NAM IS OVER
THE SOUTHERN AND EASTERN BORDER AREAS OF THE CWA BOTH DAY LATE
SUNDAY AND LATE DAY MONDAY. THE REST OF THE CWA HAS MEAGER VALUES
UNDER...500 J/KG. THE QPF FIELDS HAVE SOME MEASURABLE RAINFALL
OVER THE CWA...BUT NOT AS MUCH AS TODAY'S PROGGS INDICATE. WILL GO
WITH "CHANCES" IN THE HIGH COUNTRY AND "SLIGHT CHANCES" OUT ON
THE PLAINS. FOR TEMPERATURES...SUNDAY'S HIGHS LOOK ABOUT 1-4 C
WARMER THAN TODAY'S EXPECTED HIGHS. MONDAY'S HIGH ARE CLOSE TO
SUNDAY'S. FOR THE LATER DAYS...TUESDAY THROUGH FRIDAY...MODELS
KEEP SOUTHWESTERLY FLOW ALOFT OVER THE FORECAST AREA MUCH OF THE
TIME. WEDNESDAY STILL LOOKS TO COOL OFF. MOISTURE IS PRETTY DEEP
TUESDAY AND WEDNESDAY.

AVIATION...A MOIST EASTERLY FLOW HAS PUSHED LOW CLOUDS INTO EASTERN
COLORADO. THE LOW CLOUDS ARE FORECASTED TO STAY JUST EAST OF THE
DENVER AIRPORTS...BUT THERE IS ABOUT A 20-30 PERCENT CHANCE OF THEM
MAKING IT TO KDEN AND KBJC. THUNDERSTORMS WILL FORM ACROSS THE AREA
TODAY AND LIKELY AFFECT THE DENVER AIRPORTS BETWEEN 19Z AND 01Z. IF
A THUNDERSTORM MOVES OVER AN AIRPORT...VERY HEAVY RAIN...HAIL AND
STRONG WINDS TO 50 KNOTS WILL BE POSSIBLE. OUTSIDE OF
THUNDERSTORMS...SOUTHEASTERLY WINDS ARE EXPECTED TO PREVAIL MOST OF
THE DAY. A DENVER CYCLONE WILL FORM AND WILL LIKELY BRING NORTHERLY
WINDS TO KBJC AND COULD CAUSE SHIFTING WINDS AT KDEN.

HYDROLOGY...A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE
TODAY. THIS WILL CAUSE SCATTERED THUNDERSTORMS TO FORM AROUND 18Z
OVER THE HIGHER TERRAIN. THEY WILL THEN SPREAD EASTWARD THROUGH THE
AFTERNOON AND EVENING. VERY HEAVY RAIN AND HAIL WILL OCCUR UNDER THE
STRONGER THUNDERSTORMS WITH RAINFALL RATES UP TO 1 INCH IN 15 TO 20
MINUTES POSSIBLE. STORMS WILL BE MOVING EAST AT AROUND 15 MPH. SINCE
STORMS WILL BE MOVING ALONG WILL NOT ISSUE A FLASH FLOOD
WATCH...THOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE
STRONGER STORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM....99
AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1040 AM MDT SAT AUG 3 2013

COZ030>051-041645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1040 AM MDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER
NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE.
THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE
AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY
EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL
SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN
ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL
ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH
FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND
EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND
POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND
URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY
WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE
STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

DANKERS/BARJENBRUCH

In the hours before

Special weather statement, Aug 3, 12:53 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1253 PM MDT SAT AUG 3 2013

COZ035-031930-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
1253 PM MDT SAT AUG 3 2013

...HEAVY RAIN POSSIBLE NEAR FOUR MILE BURN SCAR...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER CRISMAN...OR 29 MILES NORTHWEST OF
DENVER...THE STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NEDERLAND...SALINA...CRISMAN...GOLD HILL...WALLSTREET...SUMMERVILLE
AND SUNSHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY DEVELOP WITH THIS STORM AND IMPACT THE FOUR
MILE BURN AREA...AND POSSIBLY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3996 10549 4006 10546 4009 10533 3996 10537
TIME...MOT...LOC 1851Z 240DEG 48KT 4003 10536

COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:01 PM MDTSpecial Weather StatementBOULarimer44 min
Aug 2, 10:05 PM MDTSpecial Weather StatementBOUMorgan40 min
Aug 3, 12:53 PM MDTSpecial Weather StatementBOUBoulder37 min
Aug 3, 1:35 PM MDTSevere Thunderstorm WarningBOUMorgan40 min
Aug 3, 1:44 PM MDTSevere Thunderstorm WarningBOULarimer46 min
Aug 3, 1:53 PM MDTTornado WarningBOUMorgan37 min
Aug 3, 1:57 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Aug 3, 2:11 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 2:15 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Aug 3, 2:28 PM MDTTornado WarningBOUMorgan32 min
Aug 3, 2:30 PM MDTTornado WarningBOUWashington45 min
Aug 3, 2:32 PM MDTSevere Thunderstorm WarningBOULarimer, Weld58 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryBOUDouglas3 hr
Aug 3, 2:41 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 3:03 PM MDTSpecial Weather StatementBOUDenver42 min
Aug 3, 3:12 PM MDTTornado WarningBOUWashington33 min
Aug 3, 3:13 PM MDTTornado WarningBOULarimer, Weld47 min
Aug 3, 3:16 PM MDTTornado WarningBOUMorgan29 min
Aug 3, 3:45 PM MDTTornado WarningBOUWeld45 min
Aug 3, 3:45 PM MDTTornado WarningBOULincoln, Washington30 min
Aug 3, 3:51 PM MDTFlash Flood WarningBOUWashington3 hr
Aug 3, 3:57 PM MDTSevere Thunderstorm WarningBOULarimer, Weld63 min
Aug 3, 4:14 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert46 min
Aug 3, 4:16 PM MDTTornado Warning Tornado observedBOULincoln29 min
Aug 3, 4:27 PM MDTAreal Flood AdvisoryBOUWeld93 min
Aug 3, 4:27 PM MDTTornado WarningBOUElbert33 min
Aug 3, 4:31 PM MDTTornado Warning Tornado observedBOUWeld44 min
Aug 3, 4:44 PM MDTTornado WarningBOULincoln31 min
Aug 3, 4:45 PM MDTFlash Flood WarningBOUWeld2 hr
Aug 3, 4:49 PM MDTSevere Thunderstorm WarningBOUBoulder41 min
Aug 3, 4:54 PM MDTTornado WarningBOUElbert36 min
Aug 3, 4:55 PM MDTTornado WarningBOUWeld50 min
Aug 3, 5:13 PM MDTTornado WarningBOULincoln32 min
Aug 3, 5:34 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld41 min
Aug 3, 5:39 PM MDTTornado WarningBOUElbert, Lincoln51 min
Aug 3, 5:43 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Aug 3, 5:45 PM MDTTornado WarningBOUMorgan, Weld45 min

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.